MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA II POLYAXIAL SCREWDRIVER SHAFT SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA II POLYAXIAL SCREWDRIVER SHAFT SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 482391312S
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the driver and tap damaged during case.
 
Additional Manufacturer Narrative
The investigation is pending due to the return of the device.Additional supplemental will be completed upon closure of the investigation.
 
Event or Problem Description
It was reported that the driver and tap damaged during case.
 
Additional Manufacturer Narrative
Method: visual inspection;device history review; complaint history review; risk assessment; results: the device was inspected and it was found that one of the tip prongs was fractured off.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the most likely root cause is wear due to the device's extended use.
 
Event or Problem Description
It was reported that the driver and tap damaged during case.

Brand Name
XIA II POLYAXIAL SCREWDRIVER SHAFT SHORT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6059098
Report Number0009617544-2016-00425
Device Sequence Number863859
Product Code LXH
UDI-Device Identifier07613327276732
UDI-Public(01)07613327276732
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482391312S
Device Lot Number109577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/29/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/26/2016
Supplement Report FDA Received Date01/17/2017
02/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1